MathSciNet Relay Station
MathSciNet bibliographic data
MR1719244 65M60 (65M06 65M12 74D10 74H15 74K10)
French, Donald A.; Jensen, Søren; Seidman, Thomas I. Finite element approximation of solutions to a class of nonlinear hyperbolic-parabolic equations. Appl. Numer. Math. 31 (1999), no. 4, 429–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement